Osaka Journal of Mathematics

On tight 6-designs

Cheryl Peterson

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 14, Number 2 (1977), 417-435.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770453

Mathematical Reviews number (MathSciNet)
MR0457251

Zentralblatt MATH identifier
0381.05016

Subjects
Primary: 05B05: Block designs [See also 51E05, 62K10]

Citation

Peterson, Cheryl. On tight 6-designs. Osaka J. Math. 14 (1977), no. 2, 417--435. https://projecteuclid.org/euclid.ojm/1200770453.


Export citation